# SDR IXXA070030O

- Difficulty date: May 19, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 98,004 hours, 31,765 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 700
- Part time: 98,004 hours, 31,765 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH FOR LANDING, THE CREW NOTICE THE RIGHT LANDING GEAR DOWN LIGHT DID NOT ILLUMINATE WHEN GEAR LEVER WAS SELECTED IN THE DOWN POSITION FOR LANDING.  THE CREW ACCOMPLISH ALL NECCESSARY PROCEDURES, AND LANDED IN KLAX WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND A BROKEN WIRE AT TERMINAL STRIP S3-188 30X.  MAINTENANCE REPAIRED THE BROKEN WIRE, AND PERFORMED OPERATIONAL CHECK WAS GOOD, IAW DACO MAINTENANCE MANUAL 20-50-1.  AIRCRAFT RETURNED TO SERVICE.
